# SDR A6WA200540098

- Difficulty date: March 15, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 7,499 hours, 6,388 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FS621-FS625.3 INTERCOSTAL AT STR 14L IS CRACKED NEAR RADIUS, APPROX .70 INCH.  INSTALLED NEW LT INTERCOSTAL AT FS 621-625.3, STR 14L IAW BRAS EO 601R-53-6157. (K)
